BibTeX record journals/iandc/DawarH95

download as .bib file

@article{DBLP:journals/iandc/DawarH95,
  author    = {Anuj Dawar and
               Lauri Hella},
  title     = {The expressive Power of Finitely Many Generalized Quantifiers},
  journal   = {Inf. Comput.},
  volume    = {123},
  number    = {2},
  pages     = {172--184},
  year      = {1995},
  url       = {https://doi.org/10.1006/inco.1995.1166},
  doi       = {10.1006/inco.1995.1166},
  timestamp = {Wed, 14 Nov 2018 10:35:07 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/iandc/DawarH95},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier